# SDR IXXA08SMN025S

- Difficulty date: January 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Bs 822
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FITTING CRACKED AT STATION 822.500 LEFT BOTTOM LINE 24" (CENTER WING AREA).  REMOVED CRACKED FITTING.  CLEANED TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-0, 51-1-20D, 51-3-1, DC8 SRM 51-3-0, AND DC8 SRM 51-1-8B.
